# SDR DLM88992510

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL / PLASTIC FUMES.  SUSPECTED SOURCE FORWARD GALLEY OVEN WAS NOT ON AT THE TIME.  FOUND PLASTIC SHIPPING TAG STILL ON FWD GALLEY OVEN LINER.  REMOVED LINER, RAN OVENS.  CHECKS OK.
